MathSciNet Relay Station
MathSciNet bibliographic data
MR2441884 45-02 (35A08 35J05 35S05 47G10 65-02)
Hsiao, George C.; Wendland, Wolfgang L. Boundary integral equations. Applied Mathematical Sciences, 164. Springer-Verlag, Berlin, 2008. xx+618 pp. ISBN: 978-3-540-15284-2
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement